Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2017, Volume 18, Issue 3, Pages 277–283 (Mi vmp879)  

Numerical modeling of a two-point correlator for the Lagrange solutions of some evolution equations

D. A. Grachev, E. A. Mikhaylov

Faculty of Physics, Lomonosov Moscow State University

Abstract: This paper is devoted to the two-point moments of the solutions arising in simple Lagrange models for the induction equations in the case of finite correlation time of a random medium. We consider the question on the connection between the commutative properties of the corresponding algebraic operators and the minimal sample size of independent random realizations necessary in numerical experiments for modeling the two-point correlator of the solution. It is shown that, as for the one-point moments, the numerical study of the two-point correlator in the case of commutating operators (random numbers) requires a much smaller sample size than in the case when they do not commute (random matrices).

Keywords: equations with random coefficients, intermittency, statistical moment.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-32-00056 мол_а


Full text: PDF file (309 kB)
UDC: 519.622
Received: 23.06.2017

Citation: D. A. Grachev, E. A. Mikhaylov, “Numerical modeling of a two-point correlator for the Lagrange solutions of some evolution equations”, Num. Meth. Prog., 18:3 (2017), 277–283

Citation in format AMSBIB
\Bibitem{GraMik17}
\by D.~A.~Grachev, E.~A.~Mikhaylov
\paper Numerical modeling of a two-point correlator for the Lagrange solutions of some evolution equations
\jour Num. Meth. Prog.
\yr 2017
\vol 18
\issue 3
\pages 277--283
\mathnet{http://mi.mathnet.ru/vmp879}


Linking options:
  • http://mi.mathnet.ru/eng/vmp879
  • http://mi.mathnet.ru/eng/vmp/v18/i3/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:107
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022